# SDR AALA20151022012

- Difficulty date: October 6, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AILERON CABLE OTBD BRACKET FWD SIDE OF FRAME 246 AT APPROX RBL 20.  REPLACED BRACKET IAW SRM 53-10-51-2R.
